Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Numerical peak points and numerical Šilov boundary for holomorphic functions


Author: Sung Guen Kim
Journal: Proc. Amer. Math. Soc. 136 (2008), 4339-4347
MSC (2000): Primary 46A22; Secondary 46G25
Published electronically: June 3, 2008
MathSciNet review: 2431048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we characterize the numerical and numerical strong-peak points for $ {\mathcal A}_{\infty}(B_{E}:E)$ when $ E$ is the complex space $ l_1$ or $ C(K)$. We also prove that $ \{(x, x^*)\in \Pi(l_1):\vert x^*(e_n)\vert=1~$for all$ ~n\in \mathbb{N} \}$ is the numerical Šilov boundary for $ {\mathcal A}_{\infty}(B_{l_1}:l_1).$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46A22, 46G25

Retrieve articles in all journals with MSC (2000): 46A22, 46G25


Additional Information

Sung Guen Kim
Affiliation: Department of Mathematics, Kyungpook National University, Daegu 702-701, South Korea
Email: sgk317@knu.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09402-1
PII: S 0002-9939(08)09402-1
Keywords: Numerical peak points, numerical Silov boundaries
Received by editor(s): September 9, 2006
Received by editor(s) in revised form: July 16, 2007, October 18, 2007, and October 23, 2007
Published electronically: June 3, 2008
Additional Notes: The author thanks the referee for invaluable suggestions and for help with an earlier version of this paper.
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.